≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

antibiotic allergic reaction

I'd like to know if there's any homeopathic remedy I could take to help me get over some lingering symptoms of an antibiotic reaction I had yesterday.

The dr gave me IV vancomycin before a cyst removal yesterday. I got really warm, red and itchy from the antibiotic. That went away once they stopped the antibiotic, and the surgery went off without any issues.

I was rather dizzy last night when I sat up. Fine lying down. Today, I'm really wiped out and tired, which is normal for me when I have an allergic reaction. This isn't the first antibiotic I've reacted to (probably the 6th or 7th), so the plan now is to just avoid them all.

The fatigue is the worst thing I'm feeling now. No pain, thinking clearly, but physically can't handle moving too much.

I took 200c arnica pre and post op, 1M calendula post op, and continue with 1M hypericum as needed for pain, as my homeopath prescribed. But she's out of state, and I can't handle calling her right now.

I also had my surgery very late in the day (3pm) and had to fast all day, which wasn't fun. Had a sandwich and pasta last night and cereal for dinner.
 
  arina83 on 2014-05-16
This is just a forum. Assume posts are not from medical professionals.
In this situation, if I were you, I would ask your allopath,
what to look for as far as problems with the allergic reaction-

And follow the Dr. advice if anything he warns about
shows up.

I think you have taken enough remedies for right now,
and further remedies will just confuse the picture.

Talk to your homeopath later on about this when you
feel better.
 
simone717 6 years ago
Thank you.

My problem is I don't react well to allopathic medicine, since I'm also allergic to a whole bunch of chemicals and preservatives. I do so much better with homeopathy and herbs.
 
arina83 6 years ago
My concern with this particular instance, is that some allergic reactions,
need immediate intervention-does not sound like that is going on here,
but you should know the signs and take action asap if it does go on.
 
simone717 6 years ago
Wait, are you taking Hypericum 1M on a continuing basis??

If so you must stop this immediately. That is extremely dangerous. Apart from the fact that 1M is too high for a first aid situation like this, you should only be taking one dose and then waiting to see what it does. 1M potencies often last for weeks or even months from a single dose. Taking multiple doses carries a risk of side effects.

There is no telling if the Hypericum is actually causing some or all of these problems. The first step would be to stop it and see what happens.
 
Evocationer 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.